Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On some theorems of Bôcher concerning isolated singular points of harmonic functions


Author: O. D. Kellogg
Journal: Bull. Amer. Math. Soc. 32 (1926), 664-668
DOI: https://doi.org/10.1090/S0002-9904-1926-04288-9
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 687--694
MathSciNet review: 1561286
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04288-9